# SDR CA981123019

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rod
- Part number: 1651500
- Condition: Broken
- Location: Rudder Trim
- Component: 1619912
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT WHILE TRIMMING THE RUDDER, THE PILOT EXPERIENCED A HEAVY SHAKING OF THE AIRCRAFT.  AIRCRAFT LANDED SAFELY.  MAINTENANCE CHECK FOUND THE FORKED END OF THE AFT TRIM TAB ROD ASSEMBLY WAS BROKEN OFF.
